|weak and non-lasting erection
Dec 9, 2009
i'm 38yrs old, my greatest pride in life was my sexual power, but now after noe year on atripla i cant get it up again. sometimes it gets up but cant stay up long and when i manage to have sex, i release in seconds. please offer some advice.
Response from Dr. Henry
Problems with impotence are common in the general population and likely more common in HIV+ persons. Many factors can contribute including stress, low hormone levels (ie testosterone), and drug effects (occasionally appears to be related to Atripla). An impotence evalauationis recommended to look for possible other contributing factors. If nothing else is found then consideration is sometimes given to consider a switch in HIV meds (ie to a boosted PI or raltegravir based regimen) or a trial using a drug like Viagra, Levitra, or Cialis. KH
Depressed about weight loss
can switching from sustiva to another medication help?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.